# SDR PLGA971111A

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Bypass Valve
- Part number: 12456008
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4852 - WHILE AT CRUISE, THE LEFT PGB OIL TEMPERATURE WAS READING LOW (40 DEGREE CELSIUS).  AIRCRAFT DIVERTED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT THERMAL BYPASS VALVE.  ENGINE RAN WITH ALL INDICATIONS READING NORMAL.  (M)
